# SDR RRXA010060

- Difficulty date: August 9, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 84,090 hours, 25,334 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 2587733512
- Part serial: 7092689
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPT'S VG FAILURE AFTER TAKEOFF.  R&R CAPT'S VG IAW DC8 MM 34-25-0. OPS CHECKS GOOD.REMOVED & REPLACED CAPTS. ADI SYSTEM CHECKS GOOD IAW  DC-8 MM 34-25-0 NO DEFECTS NOTED
